Alert archive / North Carolina / Beach Hazards Statements in 2022
Beach Hazards Statement 37, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Aug 10, 2022, 9:10 PM EDT for 4 counties in North Carolina. It took effect at Aug 11, 2022, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2022, 9:10 PM EDT (01:10 UTC)
- In effect from
- Aug 11, 2022, 8:00 AM EDT
- Expired
- Aug 11, 2022, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
744 WHUS42 KMHX 110110 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 910 PM EDT Wed Aug 10 2022 NCZ195-196-199-204-205-111000- /O.NEW.KMHX.BH.S.0037.220811T1200Z-220812T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 910 PM EDT Wed Aug 10 2022 ...BEACH HAZARDS STATEMENT IN EFFECT SOUTH OF CAPE HATTERAS FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches from south of Cape Hatteras to Surf City. * WHEN...From 8 AM EDT Thursday through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
3 follow-up statements
303 WHUS42 KMHX 110913 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 513 AM EDT Thu Aug 11 2022 NCZ195-196-199-204-205-112115- /O.CON.KMHX.BH.S.0037.220811T1200Z-220812T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 513 AM EDT Thu Aug 11 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches from Cape Hatteras to Surf City. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:30 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
185 WHUS42 KMHX 111556 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1156 AM EDT Thu Aug 11 2022 NCZ195-196-199-204-205-120000- /O.CON.KMHX.BH.S.0037.000000T0000Z-220812T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 1156 AM EDT Thu Aug 11 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING SOUTH OF CAPE HATTERAS... * WHAT...Dangerous rip currents. * WHERE...The beaches from Cape Hatteras to Surf City. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:30 PM this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
745 WHUS42 KMHX 120022 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 822 PM EDT Thu Aug 11 2022 NCZ195-196-199-204-205-120130- /O.EXP.KMHX.BH.S.0037.000000T0000Z-220812T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 822 PM EDT Thu Aug 11 2022 ...BEACH HAZARDS STATEMENT HAS EXPIRED... The threat of dangerous rip currents will gradually decrease by Friday morning. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Aug 10, 7:40 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 10, 7:40 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
740 PM EDT Wed Aug 10 2022
.SYNOPSIS...
A slow moving cold front will move into the region and bring more
unsettled weather to end the work week. Refreshing high pressure
will build back into the area by the weekend.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 730 PM Wednesday... Recent radar trends show strong
thunderstorms along our far northern tier up by Tyrrell County
and the Albemarle Sound tracking generally E'wards this
evening. A few strong wind gusts and frequent lightning is
possible with this activity. Additional shower and thunderstorm
activity will be possible over the next few hours as an outflow
boundary that spawned this activity pushes S'wards tonight.
Forecast remains on track regardless. Synoptic cold front
stretches from the eastern Great Lakes southwest through the
Ohio Valley and on into the Ozarks. This front will be what
eventually brings a push of more comfortable weather to ENC this
weekend. In the meantime, though, a hot and humid airmass
remains in place ahead of the front. Within that airmass, a
plume of better quality moisture stretches from the Gulf of
Mexico north through the TN Valley and then east across the
Central Appalachians and northern Mid-Atlantic region. ENC
resides just south of the plume of better moisture and this is
reflected in the lack of higher coverage of showers and storms
this evening. However, isolated storms some of which have been
quite strong this evening have begun to pop up along our
northern tier as an outflow boundary begins to push south.
Additional widely scattered shower and thunderstorm activity
will remain possible as this boundary continues S'wards this
evening. Lows tonight get into the mid to upper 70s across the
entire CWA tonight.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
As of 245 PM Wednesday...Tonight through Thursday, a cold front will
continue to approach the region from the northwest. Meanwhile, to
the south of the front, a plume of better quality moisture will
overspread the area from the SW, with origins off the Gulf of
Mexico. Within the plume of moisture, 2"+ PWats return. The key
message here is that increasing moisture and instability south of
the synoptic front should lead to an increased risk of convection
during this time. But, there are some caveats worth pointing out.
A lot of what happens on Thursday might be dependent on the
convective evolution through this evening to our north. Some short
term guidance suggests an outflow boundary (from weakening
convection in VA) may attempt to work south into ENC tonight. Modest
elevated moisture transport interacting with this boundary could
support a risk of convection overnight into Thursday morning across
parts of ENC. If this were to occur, convection on Thursday would
probably be focused near/south of that boundary, with a lower risk
to the north of it. If an outflow/SFC boundary never moves into ENC,
then convection would be focused along the seabreeze and/or any
synoptic boundary in the area. With better quality moisture in place
and the potential for mesoscale and/or synoptic boundaries in play,
I decided to leave the high chance/likely pops in place. However,
confidence in pops and timing of the highest chance of convection is
moderate. In fact, some of the HREF max QPF fields have little to no
precip over parts of ENC which gives some pause to Thursday's
convective evolution. But, for now that guidance appears to be too
low and I leaned away from that solution for now. If morning
convection is more widespread or if there is a lot of low-mid level
cloudiness around during the day, the coverage of storms could be
lower than currently forecast during the afternoon hours.
Where convection does occur, the high PWat airmass combined with the
potential for storms to train along any west to east boundary in
place could support a risk of flooding. It's been a bit drier the
past few days, so the flood risk does not immediately look overly
significant, but the environment is worth noting. I lowered
temperatures a bit Thursday, but didn't go too low given the
uncertainty with how widespread convection will be. At minimum,
increased cloudiness should keep temps lower than today.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 330 AM Wed...Hot, humid, and unsettled weather is
expected into Friday as a cold front slowly crosses the area.
Then, high pressure moving in from the north will provide a
fantastic weekend featuring low humidity, seasonable temps, and
mostly sunny skies. A return to near normal temperatures is
expected early next week, as well as chances for scattered
thunderstorms.
Thursday night through Friday...The front will finally cross
through the forecast area early Friday, likely getting a boost
from the strong upper trough that will move in Eastern NC later
Friday. There is expected to be decent coverage of showers and
thunderstorms Friday morning associated with the front, with the
best chances across the southern half of the forecast area.
During the course of the day, convective coverage will likely
expand northward in response to surface heating, however the
best chances for rain will likely be along the southern coast
sea breeze. A conditional threat for severe weather may develop
with decent shear and instability expected, however the timing
of the front and evolution of convection adds a good deal of
uncertainty.
Saturday through Tuesday...A substantial upper trough will
remain parked over the Eastern US through this period, and will
bring relief from the unrelenting heat and humidity that has
been with us since late June. Dry conditions are expected with
afternoon highs reaching the low to mid 80s, and lows in the low
to mid 60s inland, 70s along the coast.
By early next week return flow will develop and moisten the
atmosphere enough that scattered showers and thunderstorms will
be possible, mostly in the afternoon and evenings. There is some
indication that weak low pressure could develop over the area,
which would provide a more robust rain threat, but given the
time scale, will keep a conservative PoP approach. High temps
will moderate to near normal, with afternoon readings reaching
the mid to upper 80s.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHORT TERM /through Thursday/...
As of 730 PM Wednesday...Frontal boundary will continue to
slowly sag south towards the region tonight and tomorrow. A
moistening and destabilizing airmass ahead of this front will
lead to isolated to widely scattered TSRA through tonight,
potentially followed by a better coverage during the day
Thursday. Outside of where TSRA occur, VFR conditions are
expected to prevail through the TAF period, although CIGs may
begin to lower closer to 4-6 kft this evening and early Thursday
morning as a lower cloud deck approaches with the approach of
the aforementioned front. For now given expected sparse
coverage of activity over the next few hours I left any SHWR or
VCTS mention out of the TAFs tonight across all terminals. I did
leave VCTS mention in for tomorrow afternoon late in the TAF
period given the expectation for an increase in covective
coverage tomorrow afternoon but further tweaks to the timing and
location of TSRA and lower CIGs will be likely in the coming
updates.
LONG TERM /Thursday night through Sunday/...
As of 330 AM Wed...Periods of sub-VFR conditions are possible
Thursday and Friday as scattered to widespread showers and
thunderstorms move through the area associated with a cold
front. Dry high pressure builds in this weekend, leading to
mostly clear skies and continued VFR conditions.
&&
.MARINE...
SHORT TERM /through Thursday/...
As of 130 PM Wednesday...A frontal boundary will slowly sag south
towards the region over the next 24 hours. A moistening and
destabilizing airmass ahead of this front will lead to isolated to
widely scattered TSRA through this evening, potentially followed by
a better coverage during the day Thursday. Outside of where TSRA
occur, VFR conditions are expected to prevail, although CIGs may
begin to lower late tonight-Thursday morning. For now, I went fairly
conservative with the TAFs and kept with prevailing VFR conditions
and no TSRA mention through 18z/THU. Adjustments to the TAFs will
likely be needed with later forecast updates as confidence, in
timing and location, evolves.
LONG TERM /Thursday through Sunday/...
As of 330 AM Wed...Strong SW flow will continue through
Thursday, with winds becoming 15-20 kts with some gusts to 25
kts. Brief Small craft conditions are possible, but the marginal
nature of this event should preclude the issuance of any
advisories. A cold front will cross the waters Friday morning
with winds turning to the N at 10-15 kts. Northerly winds then
persist through the weekend at around 10-15 kts. Seas will be
3-5 ft through Friday morning, and then subside slightly to 2-4
ft.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-204-205.
MARINE...None.
&&
SYNOPSIS...MHX
NEAR TERM...RM/RCF
SHORT TERM...RM
LONG TERM...CQD/SGK
AVIATION...RM/CQD/SGK/RCF
MARINE...RM/CQD/SGKHazardous weather outlook, Aug 10, 4:21 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 421 PM EDT Wed Aug 10 2022 NCZ029-044>047-079>081-090>092-094-193-194-198-203-112030- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow-Northern Outer Banks- 421 PM EDT Wed Aug 10 2022 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-204-205-112030- West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 421 PM EDT Wed Aug 10 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE HATTERAS... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 10, 6:46 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
646 PM EDT Wed Aug 10 2022
NCZ045-046-102330-
Washington NC-Tyrrell NC-
646 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northeastern
Washington and northwestern Tyrrell Counties through 730 PM EDT...
At 646 PM EDT, Doppler radar was tracking a strong thunderstorm near
Scuppernong, or 13 miles east of Plymouth, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Columbia, Woodley, Pleasant Grove, Westover, Scuppernong, Mackeys,
Roper and Creswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3599 7620 3587 7613 3580 7671 3592 7672
3599 7640
TIME...MOT...LOC 2246Z 250DEG 19KT 3592 7652
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
RCFSpecial weather statement, Aug 10, 8:00 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
800 PM EDT Wed Aug 10 2022
NCZ029-045-110045-
Washington NC-Martin NC-
800 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southwestern
Washington, AND southeastern Martin through 845 PM EDT...
At 759 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Hinson, or 10 miles southeast of Williamston, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Plymouth, Hinson and Wenona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3588 7666 3572 7659 3570 7675 3571 7685
3569 7689 3568 7699 3577 7701
TIME...MOT...LOC 2359Z 255DEG 15KT 3574 7694
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
RCFSpecial weather statement, Aug 10, 8:06 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
806 PM EDT Wed Aug 10 2022
NCZ046-047-110045-
Mainland Dare NC-Tyrrell NC-
806 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northeastern Hyde,
Dare and northeastern Tyrrell Counties through 845 PM EDT...
At 806 PM EDT, Doppler radar was tracking a strong thunderstorm near
East Lake, or 16 miles northwest of Stumpy Point, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stumpy Point, Alligator, Manns Harbor, Mashoes, Manteo, East Lake and
Buffalo City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3573 7572 3569 7572 3568 7573 3571 7576
3569 7578 3563 7573 3560 7578 3558 7578
3557 7585 3559 7584 3559 7586 3563 7587
3567 7590 3567 7601 3565 7602 3565 7604
3593 7613 3599 7580 3574 7569
TIME...MOT...LOC 0006Z 252DEG 26KT 3583 7599
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
8Local storm report, Aug 10, 8:16 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
816 PM EDT WED AUG 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM MARINE TSTM WIND 3 WNW EAST LAKE 35.90N 76.01W
08/10/2022 M47 MPH AMZ131 NC MESONET
TSTM WIND GUST MEASURED AT ALLIGATOR RIVER
BRIDGE WXFLOW WEATHER STATION.
&&
RCFSpecial weather statement, Aug 10, 8:38 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
838 PM EDT Wed Aug 10 2022
NCZ029-110115-
Martin NC-
838 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northwestern Martin
County through 915 PM EDT...
At 837 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Lewiston Woodville, or 14 miles northwest of
Williamston, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gold Point, Hamilton, Oak City and Hassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3606 7732 3601 7721 3599 7721 3599 7720
3597 7719 3595 7720 3593 7719 3593 7714
3594 7713 3593 7712 3593 7709 3594 7707
3594 7705 3593 7703 3589 7702 3584 7727
3605 7735 3607 7733
TIME...MOT...LOC 0037Z 251DEG 7KT 3599 7726
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RCFSpecial weather statement, Aug 10, 9:08 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
908 PM EDT Wed Aug 10 2022
NCZ045-046-081-110200-
Washington NC-Mainland Hyde NC-Tyrrell NC-
908 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southeastern
Washington, north central Hyde and Tyrrell Counties through 1000 PM
EDT...
At 908 PM EDT, Doppler radar was tracking a strong thunderstorm near
Phelps Lake, or 20 miles east of Plymouth, moving northeast at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Woodley, Frying Pan Landing and Creswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3563 7643 3585 7653 3598 7626 3599 7620
3580 7605
TIME...MOT...LOC 0108Z 237DEG 16KT 3577 7640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RCFThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:00 PM EDT | Special Weather Statement | MHX | Washington | 45 min |
| Aug 10, 8:02 PM EDT | Special Marine Warning | MHX | 28 min | |
| Aug 10, 8:06 PM EDT | Special Weather Statement | MHX | Dare | 39 min |
| Aug 10, 8:38 PM EDT | Special Weather Statement | MHX | Martin | 37 min |
| Aug 10, 9:08 PM EDT | Special Weather Statement | MHX | Tyrrell | 52 min |
| Aug 10, 9:23 PM EDT | Special Marine Warning | MHX | 67 min | |
| Aug 10, 9:28 PM EDT | Special Marine Warning | MHX | 47 min | |
| Aug 10, 9:57 PM EDT | Special Weather Statement | MHX | Washington | 33 min |
| Aug 11, 2:07 PM EDT | Small Craft Advisory | MHX | 13 hr | |
| Aug 11, 2:54 PM EDT | Special Weather Statement | MHX | Jones | 36 min |
| Aug 11, 6:41 PM EDT | Special Marine Warning | MHX | 64 min | |
| Aug 11, 7:40 PM EDT | Special Weather Statement | MHX | Dare | 65 min |
| Aug 11, 7:47 PM EDT | Special Marine Warning | MHX | 58 min | |
| Aug 11, 7:55 PM EDT | Special Marine Warning | MHX | 65 min |
Nearby
Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.